# SDR DALA2017020701008

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 67,355 hours, 49,429 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A ON AFT JUMPSEAT REPORTED HEARING 3 POPS AND SEEING ONE BRIGHT FLASH ON FINAL APPROACH, AFTER GEAR EXTENSION BUT BEFORE LANDING ALSO REPORTED AN ELECTRICAL ODOR THAT DISSIPATED AFTER LANDING.  PERFORMED PNEUMATIC SYSTEM DUCT BURNOUT, NO DEFECTS NOTED. ENGINE PARAMETERS NORMAL. PERFORMED PNEUMATIC DIST. CABIN SMOKE/ODOR TROUBLESHOOTING AND FOUND BLOWN FUSE AT AFT LEFT LAVATORY MIRROR LIGHT AND REPLACED, OPS CHECKED GOOD. NO OTHER FAULTS FOUND.
